# SDR HALA20240626173

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 50,782 hours, 7,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - CABIN TEMP IN ROWS 25-31 IS MUCH WARMER THAN REST OF THE AIRCRAFT. REMOVED AND REPLACED PACK 1 CPRSR DISCHARGE TEMP SENSOR.  ECS SYSTEM TEST OK.  REF. 21-53-11-000-801-A AND 21-53-11-400-801-A.  OK TO CONTINUE SERVICE.
